# SDR UIEA2024071200648

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Angle
- Condition: Cracked
- Location: Lt Wng Fuel Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW L/E REFUEL DOOR FWD ZEE FOUND CRACK.( PERFORMED REPAIR AT CRAKCK AREA AS PER RI-57-00-16992 REV.A NO FURTHER DEFECTS NOTED )
